# SDR DXTA2025120505967

- Difficulty date: December 4, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N396QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800240
- Aircraft time: 14,930 hours, 9,776 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY OVERWING LIGHT INOP WHEN CHECKING EMER LIGHTS ON THE GROUND. CORRECTIVE ACTION: REMOVED AND REPLACED FWD EMERGENCY OVWING LIGHT ASSY IAW MM 33-50-00. OPS CHECK GOOD.
